Cureus · 2021
Dilated Cardiomyopathy in Pediatric Crohn's Patient: Is It a Manifestation or Consequence of Therapy?
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Busaleh Fadi, Albaqshi Hussain, AlSultan Salsabeel, Alateeq Sarah, Alhashim Latifah A, Aldandan Zakariya, Alfarhan Nawal
Аннотация
Inflammatory bowel disease (IBD) is a debilitating chronic disorder that is classified into Crohn's disease, ulcerative colitis, and unspecified which are marked by recurrent gastrointestinal inflammatory episodes. Anti-tumor necrosis agents, especially infliximab, are considered the cornerstone in disease management. However, rare but serious adverse effects related to infliximab have been reported. Limited studies reported cardiac adverse effects as a result of using infliximab in IBD especially in the pediatric age group. Here, we report a case of an 11-year-old boy known to have Crohn's disease, who was on a regular infusion of infliximab at a monthly basis which developed dilated cardiomyopathy with severe depression of myocardial function.